# SDR CHQA20140312083

- Difficulty date: March 12, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 29,478 hours, 24,730 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,381 hours, 24,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16899
- Condition: Discharged
- Location: Cabin
- Part time: 27,657 hours, 23,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION BOTH OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
